# SDR MASA200700276

- Difficulty date: May 18, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 7,143 hours, 5,332 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stuck
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2611 CLT - PASSENGER DOOR OUTER HANDLE IS NOT FULLY CLOSING.  MX UNSTUCK THE HANDLE.
